# SDR GTIANK198

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: B-Fire Loop
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FOUND ON DAILY, NR 1 ENGINE FIRE DETECTOR B-LOOP INOP.  FOUND BAD CONNECTOR FORWARD PYLON B-LOOP.  CONNECTOR ON ORDER DEFERRED B-LOOP SYSTEM.  NR 1 ENGINE PER MEL 26-1 DMI NR 002701.  S/D REMOVED AND REPLACED CONNECTOR AT B-LOOP HARNESS APRON.  OPS CHECK SATISFACTORY.  THIS CLEARS DMI NR 2701.  (M)
